# SDR 97UAL900284

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159UA
- Make and model: Boeing 747238B
- Aircraft serial: 21140
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Breather Tube
- Part number: 673495
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO OIL FILTER LIGHT AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD.  *S/D*  NR 3 BREATHER TUBE CRACKED FORWARD OF THE ATTACHMENT WELD FOR THE RING GROOVE, ALLOWING 15TH STAGE COMPRESSOR AIR INTO THE NR 3 BEARING COMPARTMENT.  REPLACED BREATHER TUBE, OPERATION CHECKS NORMAL.
